# SDR 2001UALA01308

- Difficulty date: June 28, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N7446U
- Make and model: Boeing 727222
- Aircraft serial: 21900
- Aircraft time: 58,953 hours, 35,295 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 39271611MOD
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE CANNOT BE MAINTAINED IN DESCENT.  *S/D*  SUSPECT NR 3 ENG HIGH PRESSURE MODULATING VALVE.  REPLACED HIGH PRESSURE MODULATING VALVE.
